Boundary functions of a system of functionals composed of values of a univalent function and its derivative
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1982), pp. 72-74
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1982_7_a11,
author = {V. V. Goryainov},
title = {Boundary functions of a~system of functionals composed of values of a~univalent function and its derivative},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {72--74},
year = {1982},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1982_7_a11/}
}
TY - JOUR AU - V. V. Goryainov TI - Boundary functions of a system of functionals composed of values of a univalent function and its derivative JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1982 SP - 72 EP - 74 IS - 7 UR - http://geodesic.mathdoc.fr/item/IVM_1982_7_a11/ LA - ru ID - IVM_1982_7_a11 ER -
V. V. Goryainov. Boundary functions of a system of functionals composed of values of a univalent function and its derivative. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1982), pp. 72-74. http://geodesic.mathdoc.fr/item/IVM_1982_7_a11/